Low Blood Pressure, Dizziness And Weakness In People With GERD?
At night, I have been suffering from GERD this past month, I have already checked with a specialist in the morning, and my blood pressure is low, now I feel, dizzy, dizzy, weak, if I sleep, then stand up immediately my eyes become blurry and somewhat black, I feel like going passed out. My question is, do I have anemia? Then can I take anemia medication? While I am also taking drugs for GERD, namely omeprazole, sulcrafate, and domeperidone, are there any harmful effects if I take them with the drug. Thanks
Hello Elsa, thank you for asking HealthReplies.com.
Anemia has a definition of hemoglobin (Hb) levels in a person's red blood cells below normal levels. Where every person with different sexes and ages has different normal levels. Where this hemoglobin contains oxygen-rich blood to be carried throughout the body. If the hemoglobin level is low, it will result in someone feeling tired, tired and unable to carry out activities optimally.
Normal levels of hemoglobin are usually:
Women> 18 years old: 12-15g / dL
Adult men> 18 years: 13 -17g / dL
Where is the hemoglobin level to determine anemia can only be determined through blood tests or blood laboratories.
For your condition, what you say is blood pressure does not mean anemia, but hypotension. So it needs to be distinguished, low blood pressure or blood pressure is called hypotension, while anemia is when hemoglobin levels are below normal.
Hypotension is a condition when arterial blood pressure is lower than normal, normal blood pressure or blood pressure is 90/60 - 140/90. So if someone with blood pressure below 90/60 is accompanied by symptoms, someone is suffering from hypotension.
And not all people with low blood pressure have symptoms, if you have the following symptoms that can arise:
Blurry, dark vision
Like to faint
Heart beating fast
Loss of balance or feeling unsteady or the head feels light
If you experience symptoms of dizziness, weakness, vision becomes blurry, as if you want to faint the possibility of the problem due to your low blood pressure, but that does not mean you are anemic.
And if you experience these symptoms of hypotension, immediately sit or lie down, then drink water and immediately stop the activity that you are doing, this aims to prevent you from injury if you suddenly experience fainting. And in most cases this symptom will disappear itself in a few moments. But if you are setting these symptoms, or the symptoms disappear and then recur, you should see your doctor again to find out if there is a cause of certain diseases that make your blood pressure low and cause symptoms.
For the treatment of Anemia, of course it can be different for each person depending on the Hb level in blood testing and also depends on the type of cause of anemia itself. So it is important to first check your blood pressure through blood testing, then the doctor will also examine the anemia that someone has suffered and treatment will be given depending on the cause that occurs. Therefore, it is better to avoid the unnecessary drug consumption and is not recommended by the doctor. Because each drug will have different interactions when you are taking other drugs.
That's all the answers from us, hopefully it's useful.